Noethericity conditions and the index of some two-dimensional
Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 811-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_4_a7,
author = {G. Dzhangibekov},
title = {Noethericity conditions and the index of some two-dimensional},
journal = {Doklady Akademii Nauk},
pages = {811--815},
year = {1991},
volume = {319},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a7/}
}
G. Dzhangibekov. Noethericity conditions and the index of some two-dimensional. Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 811-815. http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a7/